Modeling international expansion

Xavier Martin, A. Swaminathan, L. Tihanyi

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

Original languageEnglish
Title of host publicationResearch Methodology in Strategy and Management, 4
EditorsD.J. Ketchen, D.D. Bergh
Place of PublicationAmsterdam
PublisherElsevier
Pages101-117
Number of pages414
ISBN (Print)9780762314041
Publication statusPublished - 2007

Cite this

Martin, X., Swaminathan, A., & Tihanyi, L. (2007). Modeling international expansion. In D. J. Ketchen, & D. D. Bergh (Eds.), Research Methodology in Strategy and Management, 4 (pp. 101-117). Amsterdam: Elsevier.